# SDR FDEA201507042152

- Difficulty date: July 4, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 583 hours, 21,016 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: MXP891
- Part serial: SE37958
- Condition: Leaking
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN PRESS TO TEST DOOR BROKEN.  COURIER OXYGEN MASK INOPERATIVE.  SWAPPED NR 3 COURIER POSITION OXYGEN STOWAGE BOX TO CAPTAIN`S POSITION TO MAKE CAPTAINS POSITION SERVICEABLE IAW AMM 35-11-51-4-99.  REMOVED AND REPLACED THE COURIER NR 3 OXYGEN MASK STOWAGE BOX IAW AMM 35-11-51-4-99. LEAK AND OPS CHECKED OK.
